Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Teorema unicidad")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2527

  • Page / 102
Export

Selection :

  • and

Conditions de bifurcations à l'intérieur et aux frontières pour une classe de matériaux non-standards = Bifurcation conditions inside and at the boundary for a class of non standard materialsAHMED BENALLAL; BILLARDON, R; GEYMONAT, G et al.Comptes rendus de l'Académie des sciences. Série 2, Mécanique, Physique, Chimie, Sciences de l'univers, Sciences de la Terre. 1989, Vol 308, Num 10, pp 893-898, issn 0764-4450Article

On uniqueness and stability in generalized thermoelasticitySHERIEF, H. H.Quarterly of applied mathematics. 1987, Vol 44, Num 4, pp 773-778, issn 0033-569XArticle

Sharp uniqueness classes in linear elastodynamicsCARBONARO, B; RUSSO, R.Journal of elasticity. 1992, Vol 27, Num 1, pp 37-44, issn 0374-3535Article

A uniqueness theorem in heat-flux dependent thermoelasticityCHANDRASEKHARAIAH, D. S.Journal of elasticity. 1987, Vol 18, Num 3, pp 283-287, issn 0374-3535Article

Uniqueness in classical elastostaticsRUSSO, R.International journal of engineering science. 1987, Vol 25, Num 9, pp 1087-1091, issn 0020-7225Article

Heisenberg uniqueness pairs and a theorem of Beurling and MalliavinSJÖLIN, Per.Bulletin des sciences mathématiques (Paris. 1885). 2011, Vol 135, Num 2, pp 125-133, issn 0007-4497, 9 p.Article

Remarks on the necessity and uniqueness of the gravitational stress-energy pseudotensorNOONAN, T. W.The Astrophysical journal. 1987, Vol 313, Num 1, pp 37-41, issn 0004-637X, part 1Article

Uniqueness in the theory of bending of elastic platesCONSTANDA, C.International journal of engineering science. 1987, Vol 25, Num 4, pp 455-462, issn 0020-7225Article

On best partial basesLEWIS, J. T; SHISHA, O.Journal of approximation theory. 1986, Vol 47, Num 4, pp 326-335, issn 0021-9045Article

On one problem of uniqueness of meromorphic functions concerning small functionsYI, Hong-Xun.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 6, pp 1689-1697, issn 0002-9939Article

Uniqueness and bifurcation in elastic-plastic solidsCHENG, Y. S; LU, W. D.International journal of solids and structures. 1993, Vol 30, Num 22, pp 3073-3084, issn 0020-7683Article

Théorème d'unicité dans la théorie de la viscoélasticité linéaire avec microstructure en utilisant la transformation de Laplace = Unicity theorem in microstructural linear viscoelasticity theory using Laplace transformationMANOLE, D.Revue roumaine des sciences techniques. Série de mécanique appliquée. 1988, Vol 33, Num 3, pp 209-214, issn 0035-4074Article

Uniqueness of Gauss-Birkhoff quadrature formulasJETTER, K.SIAM journal on numerical analysis. 1987, Vol 24, Num 1, pp 147-154, issn 0036-1429Article

A uniqueness theorem for representations of GSO(6) and the strong multiplicity one theorem for generic representations of GSp(4)SOUDRY, D.Israel Journal of Mathematics. 1987, Vol 58, Num 3, pp 257-287, issn 0021-2172Article

Uniqueness theorem of linear thermopiezoelectricity. IIMAJORKOWSKA-KNAP, K.Bulletin of the Polish Academy of Sciences. Technical sciences. 1987, Vol 35, Num 3-4, pp 171-177, issn 0239-7528Article

Sur l'unicité des séries trigonométriques multiplesTALALYAN, A. A.Matematičeskij sbornik (Moskva). 1987, Vol 132, Num 1, pp 104-130, issn 0368-8666Article

Wave propagation and uniqueness in magneto-elastodynamicsCARBONARO, B; RUSSO, R.International journal of engineering science. 1986, Vol 24, Num 5, pp 773-777, issn 0020-7225Article

Stability of the interior problem with polynomial attenuation in the region of interestKATSEVICH, E; KATSEVICH, A; WANG, G et al.Inverse problems. 2012, Vol 28, Num 6, issn 0266-5611, 065022.1-065022.28Article

A Nagumo-like uniqueness theorem for fractional differential equationsBALEANU, Dumitru; MUSTAFA, Octavian G; O'REGAN, Donal et al.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 39, issn 1751-8113, 392003.1-392003.6Article

Skew-self-adjoint discrete and continuous dirac-type systems: inverse problems and Borg-Marchenko theoremsSAKHNOVICH, Alexander.Inverse problems. 2006, Vol 22, Num 6, pp 2083-2101, issn 0266-5611, 19 p.Article

Uniqueness theorems on entire functions and their derivativesPING LI; YANG, Chung-Chun.Journal of mathematical analysis and applications. 2001, Vol 253, Num 1, pp 50-57, issn 0022-247XArticle

Uniqueness of a static charged dilaton black holeMASOOD-UL-ALAM, A. K. M.Classical and quantum gravity (Print). 1993, Vol 10, Num 12, pp 2649-2656, issn 0264-9381Article

On the uniqueness of local minima for general abstract nonlinear least-squares problemsCHAVENT, G.Inverse problems. 1988, Vol 4, Num 2, pp 417-433, issn 0266-5611Article

On uniqueness in inverse problems for semilinear parabolic equationsISAKOV, V.Archive for rational mechanics and analysis. 1993, Vol 124, Num 1, pp 1-12, issn 0003-9527Article

Huygens property of parabolic functions and a uniqueness theoremSUZUKI, N.Hiroshima mathematical journal. 1989, Vol 19, Num 2, pp 355-361, issn 0018-2079, 7 p.Article

  • Page / 102